# SDR HNAA0400067

- Difficulty date: July 15, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 50,953 hours, 58,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 20,000 HOUR INSPECTION RIGHT OUTBOARD FLAP - UPPER INBOARD SURFACE CHAFED AND GOUGED.  REPAIRED PER EO 8-57-04-0476 AS A MAJOR REPAIR.  DUE TO PRIOR BLENDING REPAIRS AND INABILITY TO DETERMINE REMAINING THICKNESS OF SKIN, THIS EO TRIMS OUT DAMAGE AND INSTALLS AN EXTERNAL REPAIR DOUBLER.  ADDITIONALLY, THE YW 171 FLAP SHROUD FRAME IS TRIMMED OUT PER RD8-57-1549 REV A ADDRESSES DAMAGE TO STR 2 INCURRED DURING INCORPORATION OF ORIGINAL ISSUE OF THIS REPAIR.  CUTOUTS ENLARGED TO ALLOW ACCESS FOR STR REWORK AND LARGER DOUBLER INSTALLED.
